# SDR QMLA2018053118066

- Difficulty date: May 31, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N408LN
- Make and model: Bell 407
- Aircraft serial: 54433
- Aircraft time: 1,508 hours, 5,093 cycles
- Engine: Allsn 250C47B
- Engine time: 1,333 hours, 3,535 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Part number: MS250894A
- Condition: Malfunctioned
- Location: Pilot'S Cyclic
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SAS FORCE TRIM SWITCH ENGAGES UNCOMMANDED. WHEN SAS IS ENGAGED VIA CONTROL PANEL THE FORCE TRIM RELEASE SWITCH WILL OVERRIDE THE FORCE TRIM UNCOMMANDED RESULTING IN UNCOMMANDED PITCH AND ROLL CHANGES WHEN THE CYCLIC IS NOT GUARDED OR HELD. WHEN SAS IS OFF, THE FORCE TRIM RELEASE SWITCH WILL ENGAGE THE SAS UNCOMMANDED, BY WAY OF FAILING TO THE CLOSED CIRCUIT POSITION, RESULTING IN CYCLIC FEEDBACK AND A FEELING SIMILAR TO BINDING IN THE CONTROLS.
